Stephanie - posted on 06/18/2012 ( 2 moms have responded )




About a month ago I got Mirena inserted. A couple days ago I started experiencing breast tenderness with severe side and lower back pain. Today I started what I'm guessing is my cycle but it is a grayish color, obviously not normal. Has anyone experienced this on Mirena or have a idea of what is going on?


View replies by

Amy - posted on 06/18/2012




I have the mirena and haven't experienced what you are describing. It would probably be best to follow up with your doctor have you gone back for the 6 week check up yet to make sure it's in the right place?

[deleted account]

i got mirena about a year ago and i still have back and lower abdomen pains. i just always assumed it was when i was ovulating so maybe that could be it. call the doctor and see if it was inserted correctly or is still ok

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms